MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.2MM CROSS-CUT FISSURE; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 1.2MM CROSS-CUT FISSURE; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820066012
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported via health canada report reference #(b)(4), that during a surgical procedure, the drill bit broke at the tip.No further information was provided.
 
Event or Problem Description
It was reported via health canada report reference # (b)(4), that during a surgical procedure, the drill bit broke at the tip.No further information was provided.
 
Additional Manufacturer Narrative
The quality investigation is complete.

Brand Name
1.2MM CROSS-CUT FISSURE
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key16672544
Report Number3015967359-2023-00662
Device Sequence Number15064293
Product Code HBE
UDI-Device Identifier04546540362346
UDI-Public04546540362346
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820066012
Device Catalogue Number5820066012
Device Lot Number22280017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown